October  2014, 19(8): 2461-2467. doi: 10.3934/dcdsb.2014.19.2461

An explicit coefficient criterion for the existence of positive solutions to the linear advanced equation

1. 

Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering and Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Brno

2. 

Department of Difference Equations and Discrete Systems, Institute of Mathematics, University of Białystok, Białystok, Poland

3. 

Department of Mathematics, University of Žilina, Žilina, Slovak Republic

Received  March 2014 Revised  April 2014 Published  August 2014

The paper is devoted to the investigation of a linear differential equation with advanced argument $\dot y(t)=c(t)y(t+\tau),$ where $\tau>0$, and the function $c\colon [t_0,\infty)\to (0,\infty)$, $t_0\in \mathbb{R}$ is bounded and locally Lipschitz continuous. New explicit coefficient criterion for the existence of a positive solution in terms of $c$ and $\tau$ is derived.
Citation: Josef Diblík, Klara Janglajew, Mária Kúdelčíková. An explicit coefficient criterion for the existence of positive solutions to the linear advanced equation. Discrete and Continuous Dynamical Systems - B, 2014, 19 (8) : 2461-2467. doi: 10.3934/dcdsb.2014.19.2461
References:
[1]

R. P. Agarwal, L. Berezansky, E. Braverman and A. Domoshnitsky, Nonoscillation Theory of Functional Differential Equations with Applications, Springer, 2012. doi: 10.1007/978-1-4614-3455-9.

[2]

R. P. Agarwal, M. Bohner and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, Marcel Dekker, Inc., 2004. doi: 10.1201/9780203025741.

[3]

H. Bereketoǧlu, F. Karakoç and G. Seyhan, Oscillatory and periodic solutions of impulsive differential equations with piecewise constant argument, Acta Appl. Math., 110 (2010), 499-510. doi: 10.1007/s10440-009-9458-9.

[4]

J. Diblík, A note on explicit criteria for the existence of positive solutions to the linear advanced equation $\dot x(t) = c(t)x(t + \tau)$, Appl. Math. Lett., 35 (2014), 72-76. doi: 10.1016/j.aml.2013.11.010.

[5]

J. Diblík and N. Koksch, Positive solutions of the equation $\dotx(t)=-c(t)x(t-\tau )$ in the critical case, J. Math. Anal. Appl., 250 (2000), 635-659. doi: 10.1006/jmaa.2000.7008.

[6]

J. Diblík and M. Kúdelčíková, Positive solutions of advanced differential systems, The Scientific World Journal, 2013 (2013), Article ID 613832, 1-7. doi: 10.1155/2013/613832.

[7]

A. Domoshnitsky and M. Drakhlin, Nonoscillation of first order differential equations with delay, J. Math. Anal. Appl., 206 (1997), 254-269. doi: 10.1006/jmaa.1997.5231.

[8]

Y. Domshlak and I. P. Stavroulakis, Oscillation of first-order delay differential equations in a critical case, Appl. Anal., 61 (1996), 359-371. doi: 10.1080/00036819608840464.

[9]

B. Dorociaková, M. Kubjatková and R. Olach, Existence of positive solutions of neutral differential equations, Abstr. Appl. Anal., 2012 (2012), Art. ID 307968, 14 pp. doi: 10.1155/2012/307968.

[10]

Á. Elbert and I. P. Stavroulakis, Oscillation and non-oscillation criteria for delay differential equations, Proc. Amer. Math. Soc., 123 (1995), 1503-1510. doi: 10.1090/S0002-9939-1995-1242082-1.

[11]

L. H. Erbe, Q. Kong and B. G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, Basel, Hong Kong, 1994.

[12]

I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations, Clarendon Press, 1991.

[13]

V. E. Sljusarchuk, The necessary and sufficient conditions for oscillation of solutions of nonlinear differential equations with pulse influence in the Banach space, Ukrain. Mat. Zh., 51 (1999), 98-109. doi: 10.1007/BF02591918.

[14]

B. G. Zhang, Oscillation of the solutions of the first-order advanced type differential equations, (Chinese summary), Sci. Exploration, 2 (1982), 79-82.

show all references

References:
[1]

R. P. Agarwal, L. Berezansky, E. Braverman and A. Domoshnitsky, Nonoscillation Theory of Functional Differential Equations with Applications, Springer, 2012. doi: 10.1007/978-1-4614-3455-9.

[2]

R. P. Agarwal, M. Bohner and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, Marcel Dekker, Inc., 2004. doi: 10.1201/9780203025741.

[3]

H. Bereketoǧlu, F. Karakoç and G. Seyhan, Oscillatory and periodic solutions of impulsive differential equations with piecewise constant argument, Acta Appl. Math., 110 (2010), 499-510. doi: 10.1007/s10440-009-9458-9.

[4]

J. Diblík, A note on explicit criteria for the existence of positive solutions to the linear advanced equation $\dot x(t) = c(t)x(t + \tau)$, Appl. Math. Lett., 35 (2014), 72-76. doi: 10.1016/j.aml.2013.11.010.

[5]

J. Diblík and N. Koksch, Positive solutions of the equation $\dotx(t)=-c(t)x(t-\tau )$ in the critical case, J. Math. Anal. Appl., 250 (2000), 635-659. doi: 10.1006/jmaa.2000.7008.

[6]

J. Diblík and M. Kúdelčíková, Positive solutions of advanced differential systems, The Scientific World Journal, 2013 (2013), Article ID 613832, 1-7. doi: 10.1155/2013/613832.

[7]

A. Domoshnitsky and M. Drakhlin, Nonoscillation of first order differential equations with delay, J. Math. Anal. Appl., 206 (1997), 254-269. doi: 10.1006/jmaa.1997.5231.

[8]

Y. Domshlak and I. P. Stavroulakis, Oscillation of first-order delay differential equations in a critical case, Appl. Anal., 61 (1996), 359-371. doi: 10.1080/00036819608840464.

[9]

B. Dorociaková, M. Kubjatková and R. Olach, Existence of positive solutions of neutral differential equations, Abstr. Appl. Anal., 2012 (2012), Art. ID 307968, 14 pp. doi: 10.1155/2012/307968.

[10]

Á. Elbert and I. P. Stavroulakis, Oscillation and non-oscillation criteria for delay differential equations, Proc. Amer. Math. Soc., 123 (1995), 1503-1510. doi: 10.1090/S0002-9939-1995-1242082-1.

[11]

L. H. Erbe, Q. Kong and B. G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, Basel, Hong Kong, 1994.

[12]

I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations, Clarendon Press, 1991.

[13]

V. E. Sljusarchuk, The necessary and sufficient conditions for oscillation of solutions of nonlinear differential equations with pulse influence in the Banach space, Ukrain. Mat. Zh., 51 (1999), 98-109. doi: 10.1007/BF02591918.

[14]

B. G. Zhang, Oscillation of the solutions of the first-order advanced type differential equations, (Chinese summary), Sci. Exploration, 2 (1982), 79-82.

[1]

Jürgen Scheurle, Stephan Schmitz. A criterion for asymptotic straightness of force fields. Discrete and Continuous Dynamical Systems - B, 2010, 14 (2) : 777-792. doi: 10.3934/dcdsb.2010.14.777

[2]

Nguyen Thi Hoai. Asymptotic approximation to a solution of a singularly perturbed linear-quadratic optimal control problem with second-order linear ordinary differential equation of state variable. Numerical Algebra, Control and Optimization, 2021, 11 (4) : 495-512. doi: 10.3934/naco.2020040

[3]

Marissa Condon, Jing Gao, Arieh Iserles. On asymptotic expansion solvers for highly oscillatory semi-explicit DAEs. Discrete and Continuous Dynamical Systems, 2016, 36 (9) : 4813-4837. doi: 10.3934/dcds.2016008

[4]

Güher Çamliyurt, Igor Kukavica. A local asymptotic expansion for a solution of the Stokes system. Evolution Equations and Control Theory, 2016, 5 (4) : 647-659. doi: 10.3934/eect.2016023

[5]

Angelamaria Cardone, Zdzisław Jackiewicz, Adrian Sandu, Hong Zhang. Construction of highly stable implicit-explicit general linear methods. Conference Publications, 2015, 2015 (special) : 185-194. doi: 10.3934/proc.2015.0185

[6]

Hua Qiu, Shaomei Fang. A BKM's criterion of smooth solution to the incompressible viscoelastic flow. Communications on Pure and Applied Analysis, 2014, 13 (2) : 823-833. doi: 10.3934/cpaa.2014.13.823

[7]

Liuyang Yuan, Zhongping Wan, Qiuhua Tang. A criterion for an approximation global optimal solution based on the filled functions. Journal of Industrial and Management Optimization, 2016, 12 (1) : 375-387. doi: 10.3934/jimo.2016.12.375

[8]

Baoquan Yuan. Note on the blowup criterion of smooth solution to the incompressible viscoelastic flow. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 2211-2219. doi: 10.3934/dcds.2013.33.2211

[9]

Casimir Emako, Farah Kanbar, Christian Klingenberg, Min Tang. A criterion for asymptotic preserving schemes of kinetic equations to be uniformly stationary preserving. Kinetic and Related Models, 2021, 14 (5) : 847-866. doi: 10.3934/krm.2021026

[10]

Xinlong Feng, Huailing Song, Tao Tang, Jiang Yang. Nonlinear stability of the implicit-explicit methods for the Allen-Cahn equation. Inverse Problems and Imaging, 2013, 7 (3) : 679-695. doi: 10.3934/ipi.2013.7.679

[11]

Dapeng Du, Yifei Wu, Kaijun Zhang. On blow-up criterion for the nonlinear Schrödinger equation. Discrete and Continuous Dynamical Systems, 2016, 36 (7) : 3639-3650. doi: 10.3934/dcds.2016.36.3639

[12]

Farid Tari. Geometric properties of the integral curves of an implicit differential equation. Discrete and Continuous Dynamical Systems, 2007, 17 (2) : 349-364. doi: 10.3934/dcds.2007.17.349

[13]

Roman Czapla, Vladimir V. Mityushev. A criterion of collective behavior of bacteria. Mathematical Biosciences & Engineering, 2017, 14 (1) : 277-287. doi: 10.3934/mbe.2017018

[14]

Shasha Zheng, Shaoheng Zhang. New approach to the singular solution of implicit ordinary differential equations. Discrete and Continuous Dynamical Systems - S, 2022  doi: 10.3934/dcdss.2022149

[15]

Francisco J. Vielma leal, Ademir Pastor. Two simple criterion to obtain exact controllability and stabilization of a linear family of dispersive PDE's on a periodic domain. Evolution Equations and Control Theory, 2022, 11 (5) : 1745-1773. doi: 10.3934/eect.2021062

[16]

Oana Pocovnicu. Explicit formula for the solution of the Szegö equation on the real line and applications. Discrete and Continuous Dynamical Systems, 2011, 31 (3) : 607-649. doi: 10.3934/dcds.2011.31.607

[17]

Dominique Zosso, Braxton Osting. A minimal surface criterion for graph partitioning. Inverse Problems and Imaging, 2016, 10 (4) : 1149-1180. doi: 10.3934/ipi.2016036

[18]

Samir EL Mourchid. On a hypercylicity criterion for strongly continuous semigroups. Discrete and Continuous Dynamical Systems, 2005, 13 (2) : 271-275. doi: 10.3934/dcds.2005.13.271

[19]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete and Continuous Dynamical Systems - S, 2021, 14 (10) : 3659-3683. doi: 10.3934/dcdss.2021023

[20]

Ugur G. Abdulla. Wiener's criterion at $\infty$ for the heat equation and its measure-theoretical counterpart. Electronic Research Announcements, 2008, 15: 44-51. doi: 10.3934/era.2008.15.44

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (92)
  • HTML views (0)
  • Cited by (1)

[Back to Top]